Mathematics (Oct 2019)

Autocorrelation Values of Generalized Cyclotomic Sequences with Period <i>p</i><sup><i>n</i>+1</sup>

  • Xiaolin Chen,
  • Huaning Liu

DOI
https://doi.org/10.3390/math7100950
Journal volume & issue
Vol. 7, no. 10
p. 950

Abstract

Read online

Recently Edemskiy proposed a method for computing the linear complexity of generalized cyclotomic binary sequences of period p n + 1 , where p = d R + 1 is an odd prime, d , R are two non-negative integers, and n > 0 is a positive integer. In this paper we determine the exact values of autocorrelation of these sequences of period p n + 1 ( n ≥ 0 ) with special subsets. The method is based on certain identities involving character sums. Our results on the autocorrelation values include those of Legendre sequences, prime-square sequences, and prime cube sequences.

Keywords